Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 54.156.58.187
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l'ENS - Parutions - série 4, 49 (2016)

Parutions < série 4, 49

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 49, fascicule 4 (2016)

Max Engelstein
A two-phase free boundary problem for harmonic measure
Annales scientifiques de l'ENS 49, fascicule 4 (2016), 859-905

Télécharger cet article : Fichier PDF

Résumé :
Un problème dans la frontière libre avec deux phases pour la mesure harmonique
On étudie un problème dans la frontière libre avec deux phases, initialement examiné par Kenig et Toro [22], et on montre un résultat précis de régularité de Hölder. La difficulté essentielle est qu'il n'y a pas de conditions a priori de non-dégénérescence dans la condition de frontière libre. Par conséquent, nous devons déduire la non-dégénérescence en utilisant des formules de monotonie.

Mots-clefs : Mesure harmonique, problèmes dans la frontière libre, formules de monotonie, problème avec deux phases.

Abstract:
We study a 2-phase free boundary problem for harmonic measure first considered by Kenig and Toro [22] and prove a sharp Hölder regularity result. The central difficulty is that there is no a priori non-degeneracy in the free boundary condition. Thus we must establish non-degeneracy by means of monotonicity formulae.

Keywords: Harmonic measure, free boundary problems, monotonicity formulas, two-phase problem.

Class. math. : 35R35, 42B37.


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Agmon, S. and Douglis, A. and Nirenberg, L.
Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I
Comm. Pure Appl. Math. 12 (1959) 623–727
Math Reviews MR0125307 (23 \#A2610)
2
Agmon, S. and Douglis, A. and Nirenberg, L.
Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. II
Comm. Pure Appl. Math. 17 (1964) 35–92
Math Reviews MR0162050 (28 \#5252)
3
Almgren, Frederick J. Jr.
Dirichlet's problem for multiple valued functions and the regularity of mass minimizing integral currents
in Minimal submanifolds and geodesics (Proc. Japan-United States Sem., Tokyo, 1977)
(1979) 1–6
Math Reviews MR574247 (82g:49038)
4
Alt, Hans Wilhelm and Caffarelli, Luis A.
Existence and regularity for a minimum problem with free boundary
J. reine angew. Math. 325 (1981) 105–144
Math Reviews MR618549 (83a:49011)
5
Alt, Hans Wilhelm and Caffarelli, Luis A. and Friedman, Avner
Variational problems with two phases and their free boundaries
Trans. Amer. Math. Soc. 282 (1984) 431–461
Math Reviews MR732100 (85h:49014)
6
Badger, Matthew
Harmonic polynomials and tangent measures of harmonic measure
Rev. Mat. Iberoam. 27 (2011) 841–870
Math Reviews MR2895335
7
Badger, Matthew
Flat points in zero sets of harmonic polynomials and harmonic measure from two sides
J. Lond. Math. Soc. 87 (2013) 111–137
Math Reviews MR3022709
8
Bishop, C. J. and Carleson, L. and Garnett, John B. and Jones, Peter W.
Harmonic measures supported on curves
Pacific J. Math. 138 (1989) 233–236
Math Reviews MR996199 (90d:30069)
9
Caffarelli, Luis A.
A Harnack inequality approach to the regularity of free boundaries. I. Lipschitz free boundaries are C1,
Rev. Mat. Iberoamericana 3 (1987) 139–162
Math Reviews MR990856 (90d:35306)
10
Caffarelli, Luis and Salsa, Sandro
A geometric approach to free boundary problems
Amer. Math. Soc., Providence, RI, 2005
Math Reviews MR2145284 (2006k:35310)
11
De Silva, Daniela and Ferrari, Fausto and Salsa, Sandro
Two-phase problems with distributed sources: regularity of the free boundary
Anal. PDE 7 (2014) 267–310
Math Reviews MR3218810
12
David, Guy and Kenig, Carlos and Toro, Tatiana
Asymptotically optimally doubling measures and Reifenberg flat sets with vanishing constant
Comm. Pure Appl. Math. 54 (2001) 385–449
Math Reviews MR1808649 (2002g:28007)
13
Garnett, John B. and Marshall, Donald E.
Harmonic measure
Cambridge Univ. Press, Cambridge, 2005
Math Reviews MR2150803 (2006g:31002)
14
Garofalo, Nicola and Petrosyan, Arshak
Some new monotonicity formulas and the singular set in the lower dimensional obstacle problem
Invent. math. 177 (2009) 415–461
Math Reviews MR2511747 (2010m:35574)
15
Gilbart, D. and Trudinger, N.S.
Elliptic Partial Differential Equations of Second Order
Springer, 1977
16
Gilbart, D. and Hörmander, L.
Intermediate Schauder estimates
Arch. Rational Mech. Anal. 74 (1980) 297–318
17
Jerison, David
Regularity of the Poisson kernel and free boundary problems
Colloq. Math. 60/61 (1990) 547–568
Math Reviews MR1096396 (92b:35177)
18
Jerison, David S. and Kenig, Carlos E.
Boundary behavior of harmonic functions in nontangentially accessible domains
Adv. Math. 46 (1982) 80–147
Math Reviews MR676988 (84d:31005b)
19
Jones, Peter W.
Rectifiable sets and the traveling salesman problem
Invent. math. 102 (1990) 1–15
Math Reviews MR1069238 (91i:26016)
20
Kellogg, Oliver Dimon
Foundations of potential theory
Springer, Berlin-New York, 1967
Math Reviews MR0222317 (36 \#5369)
21
Kenig, Carlos E. and Preiss, D. and Toro, Tatiana
Boundary structure and size in terms of interior and exterior harmonic measures in higher dimensions
J. Amer. Math. Soc. 22 (2009) 771–796
Math Reviews MR2505300 (2010h:28005)
22
Kenig, Carlos and Toro, Tatiana
Free boundary regularity below the continuous threshold: 2-phase problems
J. reine angew. Math. 596 (2006) 1–44
Math Reviews MR2254803 (2007k:35526)
23
Kenig, Carlos E. and Toro, Tatiana
Poisson kernel characterization of Reifenberg flat chord arc domains
Ann. Sci. École Norm. Sup. 36 (2003) 323–401
Math Reviews MR1977823 (2004d:31010)
24
Kenig, Carlos E. and Toro, Tatiana
Harmonic measure on locally flat domains
Duke Math. J. 87 (1997) 509–551
Math Reviews MR1446617 (98k:31010)
25
Kinderlehrer, David and Nirenberg, L. and Spruck, J.
Regularity in elliptic free boundary problems
J. Analyse Math. 34 (1978) 86–119
Math Reviews MR531272 (83d:35060)
26
Kinderlehrer, David and Nirenberg, L.
Regularity in free boundary problems
Ann. Scuola Norm. Sup. Pisa Cl. Sci. 4 (1977) 373–391
Math Reviews MR0440187 (55 \#13066)
27
Kinderlehrer, David and Stampacchia, Guido
An introduction to variational inequalities and their applications
Academic Press, Inc., New York-London, 1980
Math Reviews MR567696 (81g:49013)
28
Lewy, Hans
On the minimum number of domains in which the nodal lines of spherical harmonics divide the sphere
Comm. Partial Differential Equations 2 (1977) 1233–1244
Math Reviews MR0477199 (57 \#16740)
29
30
Monneau, R.
Pointwise estimates for Laplace equation. Applications to the free boundary of the obstacle problem with Dini coefficients
J. Fourier Anal. Appl. 15 (2009) 279–335
Math Reviews MR2511866 (2010h:35064)
31
Morrey, Charles B. Jr.
Multiple integrals in the calculus of variations
Springer New York, Inc., New York, 1966
Math Reviews MR0202511 (34 \#2380)
32
Pommerenke, Ch.
Boundary behaviour of conformal maps
Springer, Berlin, 1992
Math Reviews MR1217706 (95b:30008)
33
Stein, Elias M.
Singular integrals and differentiability properties of functions
Princeton Univ. Press, Princeton, N.J., 1970
Math Reviews MR0290095 (44 \#7280)